On day 1 (the first day of my period) I put in my first NuvaRing. I haven't been on any form of birth control in about five years. I had unprotected sex on day 10, 11, and 13 of my cycle. On day 11 I took the ring out for 3 hours then reinserted it after we were done. On day 13 I took the ring out again, two hours after unprotected sex. I was feeling sore down there, which is why I removed it. I left it out from around 530pm to about 10pm, at which time I decided maybe I should reinsert it. The next morning (day 14) I woke up more sore (down there) than the previous day, and rather itchy and irritated, so I took the ring out again. I left it out for nearly the whole entire day. This same day I started a 3-day monistat for yeast infection. The next day (day15) I decided to take the ring out for good. On day 16 I started spotting a little. On day 17 still spotting until day 21. I was spotting enough from day 19-21 I had to insert a light tampon. When I would go to check the tampon, there would be practically nothing on it. I have been feeling nauseated from day 16 to now day 25. I have been feeling sensitivity to smell toward certain things, such as vegetable soup that my coworker was eating yesterday. I have been having high temperatures on day 23 it was 100.3 and on day 24 it was 100.6. I have lost 3 pounds in 2 days (probably from my lack of eating), and have lower back pain. My face is surprisingly clear (there is usually at least one guy trying to break out on me everyday), I am super tired, even after sleeping 12 hours. I have been having a kind of cramping feeling, its worse after I eat-when I do manage to eat something other than rice cakes and water. what are the chances of me being pregnant with all that stuff I put my body through between day 13 and 21? Also, I've been having frequent headaches, which is unlike me, and I was also very sick on day 14 (coughing, sneezing, running nose for which I took nightquill for three consecutive nights)....I took a pregnancy test on day 23 and it was negative, but I just don't feel right...any thoughts would be helpful.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.